# SDR WX0500019

- Difficulty date: February 8, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED NUMEROUS FLOOR EMERGENCY EXIT LIGHTS INOPERATIVE AND L2 DOOR EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.  MAINTENANCE RECONNECTED EMERGENCY EXIT FLOOR LIGHT AT SEAT 6DEF.  ALL LIGHTS OPERATIONALLY CHECK GOOD IAW 33-53-01.  AIRCRAFT RETURNED TO SERVICE.
